Mathematical Theory and Modeling

Mathematical Theory and Modeling is a peer reviewed journal published by IISTE. The journal publishes original papers at the forefront of mathematical theories, modelings, and applications. The journal is published in both printed and online versions. The online version is free access and download.

IISTE is a member of CrossRef.

The DOI of the journal is:  https://doi.org/10.7176/MTM


Journal Homepage Image

Announcements

 

Call for Paper Submissions & Paid Reviewers / Index

 
Paper Submission:
Please follow the following two files to prepare your paper, then send it to MTM@iiste.orgIndex of this journal:
  • EBSCO (U.S.)
  • Index Copernicus (Poland)
  • Ulrich's Periodicals Directory (ProQuest, U.S.)
  • JournalTOCS (UK)
  • PKP Open Archives Harvester (Canada)
  • Bielefeld Academic Search Engine (Germany)
  • Elektronische Zeitschriftenbibliothek EZB (Germany)
  • SCI-Edge (U.S.)
  • Open J-Gate (India)
  • OCLC WorldCat (United States)
  • Universe Digtial Library (Malaysia)
  • NewJour (Georgetown University Library, U.S.)
  • Google Scholar
The IC Impact factor value of this journal is 5.53

The publication charge of this journal: 160 USD (online publication only) or 165 USD (online publication + 2 hard copies)
 
Posted: 2011-11-04
 
More Announcements...

Vol 9, No 1 (2019)

Table of Contents

Articles

Exponentiated Exponential Lomax Distribution and its Properties PDF
Maradesa Adeleke 1-13
TRANSMUTED HALFNORMAL DISTRIBUTION: PROPERTIES AND APPLICATION PDF
AKOMOLAFE ABAYOMI A 14-26
Mathematical Model on the Effects of Global Climate Change and Decreasing Forest Cover on Seasonal Rainfall PDF
Genet Mekonnen Assefa 27-36
Numerical Modeling for Transmission Dynamics of Hepatitis B Virus Disease PDF
Anmole Razzaq 37-48
On Type II Half Logistic Weibull Distribution with Applications PDF
Amal S. Hassan, M. Elgarhy, Muhammad Ahsan ul Haq, Sharifah Alrajhi 49-63
Optimal Kiefer Ordering of Simplex Designs for Third-Degree Mixture Kronecker-Models with three ingredients. PDF
Betty Korir 64-85
Development of A New Algorithm For Optimal Solution Of Transportation Problems PDF
I.A. Rajper, S. F. Shah, A. S. Qureshi 86-93
Statistical properties of Odd Frѐchet Lomax Distribution PDF
Sanaa Al-Marzouki 94-103
Application of Simplex Lattice Design in Watermelon Production PDF
Dennis K. Muriithi 104-110


Paper submission email: MTM@iiste.org

ISSN (Paper)2224-5804 ISSN (Online)2225-0522

Please add our address "contact@iiste.org" into your email contact list.

This journal follows ISO 9001 management standard and licensed under a Creative Commons Attribution 3.0 License.

Copyright © www.iiste.org